News

For some bipartite graphs, we prove that the stability region is indeed maximal for any admissible matching policy. For the ML policy, we prove that the stability region is maximal for any bipartite ...
Annals of Mathematics, SECOND SERIES, Vol. 182, No. 1 (July, 2015), pp. 307-325 (19 pages) We prove that there exist infinite families of regular bipartite Ramanujan graphs of every degree bigger than ...
On the 27th of September 2024, M.Sc. Juha Harvainen defends his PhD thesis on Advances in Sampling and Counting Bipartite Matchings and Directed Acyclic Graphs. The thesis is related to research done ...